# SDR FDEA201006302229

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51122
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FUSELAGE INTERIOR FLOORBEAM WITH EXISTING REPAIR DOUBLER AT BS  365,   BETWEEN BL 0 TO RBL 65.   EVALUATED IAW ATTACHMENT B OF EO F-5100-7-5001 PT 1 AND FOUND WITH CORRODED.  R & R IAW STA ENGINEERING EA NR 757-5315-08-E0691 REV A WITH EA NR F-5310-135849, REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
